EconPapers    
Economics at your fingertips  
 

Scaling properties of the regular dynamics for a dissipative bouncing ball model

Edson D. Leonel, Diego F.M. Oliveira and R. Egydio de Carvalho

Physica A: Statistical Mechanics and its Applications, 2007, vol. 386, issue 1, 73-78

Abstract: Some scaling properties of the regular dynamics for a dissipative version of the one-dimensional Fermi accelerator model are studied. The dynamics of the model is given in terms of a two-dimensional nonlinear area contracting map. Our results show that the velocities of saddle fixed points (saddle velocities) can be described using scaling arguments for different values of the control parameter.

Keywords: Fermi accelerator; Scaling laws; Saddle velocities (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437107008710
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:386:y:2007:i:1:p:73-78

DOI: 10.1016/j.physa.2007.08.017

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:386:y:2007:i:1:p:73-78